Eye Health

Question
Posted by: Jenny Roos | 2017/10/11

Q.

Dry, painful eyes, oozing pus after plane flights.

Every time after a flight, my daughters eyes become very dry, extremely painful and ooze pus. She cannot do her work then. She has tried antibiotic ointment. It only helps until the next flight. Do you have any advice please?

Expert's Reply

A.

Optometrist
- 2017/10/24

Hi there


The air is extremely dry on aeroplanes. I would suggest using a lubricating drop every day and increase the use on the aeroplane or use a more viscous / thicker lubricating drop or ointment whilst flying and after the flights. If she wears contact lenses on the plane it would be best to not wear them. 

Best wishes! 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.